Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 251, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 4, 2016, 5:27 PM MDT for Logan County, Morgan County, Washington County, Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2016, 5:27 PM MDT (23:27 UTC)
- Expired
- Sep 4, 2016, 6:15 PM MDT
- In force
- 48 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Logan County, CO, Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 123 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 5:30 PM MDT | HAIL 1.75 | 2 N Hillrose, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 2:24 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2233 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
958
WUUS55 KBOU 042327
SVRBOU
COC075-087-121-050015-
/O.NEW.KBOU.SV.W.0251.160904T2327Z-160905T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
527 PM MDT SUN SEP 4 2016
THE NATIONAL WEATHER SERVICE IN DENVER COLORADO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
NORTHEASTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
SOUTHWESTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 615 PM MDT
* AT 525 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HILLROSE...OR 16 MILES EAST OF FORT MORGAN...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
STERLING...MERINO...HILLROSE...ATWOOD...WILLARD...PADRONI...
LOGAN CORNERS AND PREWITT RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...STRONG WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4028 10314 4023 10357 4052 10363 4052 10358
4056 10358 4080 10316
TIME...MOT...LOC 2325Z 254DEG 30KT 4033 10350
HAIL...1.00IN
WIND...<50MPH
$$
BAKER2 follow-up statements
918
WWUS55 KBOU 042344
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
544 PM MDT SUN SEP 4 2016
COC075-087-121-050015-
/O.CON.KBOU.SV.W.0251.000000T0000Z-160905T0015Z/
WASHINGTON CO-MORGAN CO-LOGAN CO-
544 PM MDT SUN SEP 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL WASHINGTON...NORTHEASTERN MORGAN AND SOUTHWESTERN
LOGAN COUNTIES...
AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF MERINO...OR 11 MILES SOUTHWEST OF STERLING...MOVING NORTHEAST AT
20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
STERLING...MERINO...HILLROSE...ATWOOD...WILLARD...PADRONI...
LOGAN CORNERS AND PREWITT RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4028 10314 4023 10357 4052 10363 4052 10358
4056 10358 4080 10316
TIME...MOT...LOC 2343Z 240DEG 19KT 4055 10339
HAIL...1.75IN
WIND...<50MPH
$$
BAKER436
WWUS55 KBOU 050010
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
610 PM MDT SUN SEP 4 2016
COC075-087-121-050017-
/O.EXP.KBOU.SV.W.0251.000000T0000Z-160905T0015Z/
WASHINGTON CO-MORGAN CO-LOGAN CO-
610 PM MDT SUN SEP 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WASHINGTON...
NORTHEASTERN MORGAN AND SOUTHWESTERN LOGAN COUNTIES WILL EXPIRE AT
615 PM MDT...
THE STORM WHICH PROMPTED THE WARNING IS MOVING EAST OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE ON THE EASTERN EDGE OF
THIS AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 4028 10314 4023 10357 4052 10363 4052 10358
4056 10358 4080 10316
TIME...MOT...LOC 0007Z 254DEG 30KT 4055 10339
$$
BAKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:35 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 4, 3:35 PM MDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 335 PM MDT SUN SEP 4 2016 .SHORT TERM...(This evening through Monday) Issued at 305 PM MDT Sun Sep 4 2016 Convective cloudiness and convection are somewhat sparse over the CWA this afternoon. The best concentrations are over the northeastern plains and Jackson county in the northwestern CWA. There is a significant boundary pushing northward almost to the southern Weld county border. it is also well into southern Washington county. dew points behind it are in the mid 30s to lower 40s F, with 50s and lower 60s to the north and northeast of it. Models keep 70-90 knot southwesterly flow aloft over the CWA tonight and Monday. Upward energy is progged for the CWA tonight and Monday, on the QG Omega fields. The boundary level winds should be a combination of southwesterly downsloping and normal drainage patterns over night. It looks like south-southwesterly winds will dominate on Monday. After the current convective cloudiness dissipates later this evening, moisture will be pretty sparse over the CWA the rest of tonight and Monday. The precipitable water values dry out significantly overnight and Monday into the 0.25 to 0.60 inch range over all the CWA. There is some CAPE around this evening, but it mostly relegated to the eastern half of the plains. There is little to no CAPE over the CWA on Monday. a The QPF fields have a bit of measurable rainfall this evening, then there is nothing through Monday at 00Z. For pops, will go with 10-30%s this early evening, then nothing through Monday afternoon. For temperatures, Monday's highs will be 0-1.5 C warm then today's highs. .LONG TERM...(Monday night through Sunday) Issued at 305 PM MDT Sun Sep 4 2016 A drying trend looks to be in store for the state after a final surge of moisture on Tuesday. Water vapor satellite imagery has been trending towards a drier flow pattern aloft as an upper trough develops over the Pacific Northwest. The plume of moisture that has been arcing across Arizona and into Colorado for the past few weeks looks like it will be cut off after Tuesday. The upper trough axis which develops over the next day or so is then forecast to remain over the Great Basin through Wednesday morning at which time it shears out and a zonal flow pattern establishes itself through the end of the week. Septembers are often a dry month for Colorado, and it appears this is the start of this year's dry pattern. On Tuesday, the last of the subtropical moisture over the state will interact with a weak cold front and an upper level southwesterly jet to produce a round of afternoon showers and thunderstorms. After Tuesday evening, each of the synoptic models show a much drier airmass spreading over the state under the increasing westerly flow aloft. This will return temperatures slightly warmer than normal for the latter half of the week. A passing trough embedded in the westerly flow will move over Wyoming on Friday which will bring a little cooler temperatures by Friday afternoon. Not sure how much moisture will accompany this trough, so will not mention any chance of showers yet. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 305 PM MDT Sun Sep 4 2016 It looks like south or south-southwesterlies will prevail from now through 15Z Monday morning. There could be an outflow from convection until 03Z this evening. There should be no ceiling issues. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...RJK LONG TERM...Dankers AVIATION...RJK
Hazardous weather outlook, Sep 4, 11:26 AM MDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1126 AM MDT SUN SEP 4 2016 COZ030>051-051730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1126 AM MDT SUN SEP 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE MOUNTIANS AND FAR EASTERN PLAINS THIS AFTERNOON AND EARLY EVENING. THERE WILL BE A SLIGHT CHANCE OVER THE REST OF THE FORECAST AREA. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE NORTHEAST CORNER OF COLORADO DUE TO HIGHER DEWPOINTS AND A MORE UNSTABLE AIRMASS. BY MID EVENING MOST THUNDERSTORMS WILL HAVE MOVED EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHWEST FLOW ALOFT WILL USHER IN A DRIER AND WARMER AIRMASS ALONG WITH BREEZY CONDITIONS FOR LABOR DAY. ON TUESDAY...MANY AREAS COULD SEE A SLIGHT INCREASE IN THUNDERSTORM ACTIVITY WITH THE PASSAGE OF A WEAK COLD FRONT. DRIER AND WARMER CONDITIONS WILL RETURN FOR THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OF THE FAR NORTHEASTERN PLAINS AFTER 2 PM.
In the hours before
Local storm report, Sep 4, 11:48 AM MDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1148 AM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 11 SE AKRON 40.09N 103.12W
09/03/2016 M3.00 INCH WASHINGTON CO TRAINED SPOTTER
ROOF AND VEHICLE DAMAGE W/ 1.25 INCHES OF RAINFALL.
0640 PM HAIL 2 SSW AKRON 40.13N 103.23W
09/03/2016 M2.00 INCH WASHINGTON CO TRAINED SPOTTER
STRONG WINDS ALSO REPORTED ALONG WITH TWO BRIEF FUNNEL
CLOUDS.
0630 PM HAIL 7 SE AKRON 40.09N 103.12W
09/03/2016 E2.50 INCH WASHINGTON CO TRAINED SPOTTER
STRONG WIND AND HEAVY RAIN ALSO OBSERVED.
0430 PM TSTM WND GST 9 W PEETZ 40.97N 103.29W
09/03/2016 M60.00 MPH LOGAN CO TRAINED SPOTTER
IN ADDITION TO 1.50 INCHES OF RAINFALL.
0414 PM HAIL 2 N PAWNEE PASS 40.66N 103.48W
09/03/2016 E1.00 INCH LOGAN CO TRAINED SPOTTER
&&
JKSpecial weather statement, Sep 4, 4:05 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
405 PM MDT SUN SEP 4 2016
COZ039-043-042245-
CENTRAL AND SOUTH WELD COUNTY CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
405 PM MDT SUN SEP 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOULDER COUNTY UNTIL
445 PM MDT...
AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHWESTERN LONGMONT...OR 28 MILES SOUTHWEST OF GREELEY...MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONGMONT...FIRESTONE...BERTHOUD...MEAD AND NIWOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN STRONG AND GUSTY WINDS. SECURE LOOSE OBJECTS AND
MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4020 10490 4007 10516 4017 10525 4026 10513
4026 10506 4032 10505 4033 10504
TIME...MOT...LOC 2204Z 222DEG 20KT 4014 10514
BAKERSpecial weather statement, Sep 4, 4:28 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 428 PM MDT SUN SEP 4 2016 COZ043-042315- CENTRAL AND SOUTH WELD COUNTY CO- 428 PM MDT SUN SEP 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD COUNTY UNTIL 515 PM MDT... AT 426 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF MEAD...OR 16 MILES SOUTHWEST OF GREELEY...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREELEY...EVANS...FIRESTONE...JOHNSTOWN...MILLIKEN...BERTHOUD... MEAD...PLATTEVILLE...LA SALLE AND GILCREST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN STRONG AND GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED STREET AND GULLY FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4014 10495 4023 10504 4050 10475 4026 10457 TIME...MOT...LOC 2226Z 227DEG 22KT 4022 10491 BAKER
Local storm report, Sep 4, 4:29 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
429 PM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 8 SE HOLYOKE 40.50N 102.20W
09/04/2016 M1.75 INCH PHILLIPS CO LAW ENFORCEMENT
&&
KFREDINSpecial weather statement, Sep 4, 5:06 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
506 PM MDT SUN SEP 4 2016
COZ044-048-049-042345-
WASHINGTON COUNTY CO-LOGAN COUNTY CO-MORGAN COUNTY CO-
506 PM MDT SUN SEP 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WASHINGTON...
NORTHEASTERN MORGAN AND SOUTHWESTERN LOGAN COUNTIES UNTIL 545 PM
MDT...
AT 505 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF FORT MORGAN...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...BRUSH...LOG LANE VILLAGE...MERINO...HILLROSE...
WILLARD...SNYDER...PREWITT RESERVOIR...
ANTELOPE SPRINGS AND PAWNEE PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN STRONG AND GUSTY WINDS. SECURE LOOSE OBJECTS AND
MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 4033 10327 4022 10349 4017 10392 4051 10382
4052 10378 4052 10358 4059 10358 4065 10341
TIME...MOT...LOC 2305Z 239DEG 32KT 4030 10372
BAKERLocal storm report, Sep 4, 5:07 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
507 PM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 12 SE JULESBURG 40.86N 102.10W
09/04/2016 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
HOUSE WINDOWS BROKEN WITH HAIL IN THE HOUSE
0501 PM HAIL FORT MORGAN 40.27N 103.79W
09/04/2016 M0.88 INCH MORGAN CO TRAINED SPOTTER
0424 PM HAIL 8 SE HOLYOKE 40.50N 102.20W
09/04/2016 M1.75 INCH PHILLIPS CO LAW ENFORCEMENT
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 6:07 PM MDT | Special Weather Statement | BOU | Morgan | 38 min |
| Sep 3, 6:09 PM MDT | Special Weather Statement | BOU | Washington | 51 min |
| Sep 3, 6:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 42 min |
| Sep 3, 6:26 PM MDT | Tornado Warning | BOU | Washington | 34 min |
| Sep 3, 6:27 PM MDT | Tornado Warning | BOU | Washington | 33 min |
| Sep 3, 7:00 PM MDT | Tornado Warning | BOU | Washington | 27 min |
| Sep 3, 7:35 PM MDT | Special Weather Statement | BOU | Washington | 25 min |
| Sep 4, 2:10 AM MDT | Special Weather Statement | BOU | Sedgwick | 35 min |
| Sep 4, 4:05 PM MDT | Special Weather Statement | BOU | Broomfield | 40 min |
| Sep 4, 4:12 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 48 min |
| Sep 4, 4:28 PM MDT | Special Weather Statement | BOU | Weld | 47 min |
| Sep 4, 4:42 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 29 min |
| Sep 4, 5:06 PM MDT | Special Weather Statement | BOU | Morgan | 39 min |
| Sep 4, 5:36 PM MDT | Tornado Warning | BOU | Morgan, Washington | 15 min |
| Sep 4, 5:55 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 18 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.